# SDR USAA2009101492768

- Difficulty date: October 13, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Component: Light
- Component part number: 65C27093340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 1 ACFT EMERGENCY EXIT LIGHT INOPERATIVE.  WIRE PULLED OUT OF TERMINAL SPLICE.  REPAIRED WIRING SEAT ROW 1.  ACFT EMERGENCY EXIT LIGHT IAW STANDARD WIRING PRACTICES 20-30-12.  (K)
